Unboundedness of the number of rational points on curves over function fields

Ricardo Conceição, Douglas Ulmer, José Felipe Voloch

Research output: Contribution to journalArticle

3 Scopus citations


We construct sequences of smooth nonisotrivial curves of every genus at least two, defined over a rational function field of positive characteristic, such that the (finite) number of rational points of the curves in the sequence cannot be uniformly bounded.

Original languageEnglish (US)
Pages (from-to)291-293
Number of pages3
JournalNew York Journal of Mathematics
StatePublished - Apr 26 2012
Externally publishedYes



  • Algebraic curves
  • Function fields
  • Rational points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this